| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A pharmacist reported that during a cataract surgery with intraocular lens (iol) implant procedure, the implant had not deployed and had remained stuck.Additional information has been requested.
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint was confirmed.The device was returned loose in a plastic bag.The lock-out assembly has been removed.The pin stop is broken and is stuck in the lens bay door in the pin stop designated area.Solution is dried in the device.The device was received activated with the plunger fully advanced; the lens is crushed over the broken pin stop.The product did not meet specifications.The lens pin stop was found to be broken and stuck in the lens bay door in the pin stop designated area.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).